Results 1 to 3 of 3
Like Tree1Likes
  • 1 Post By Robert_325
Question
  1. #1
    Goingto is offline New Member
    Join Date
    Sep 2012
    Posts
    1

    Default Question

    i have been taking 10 laratab 10's a day for about 6 months. I have been taking 6 to 8 laratabs a day for 5 years. Can I go cold turkey. I have only took 6 today? Also I have some Valium I can take to help with the withdraws. But is Valium a opie also?

  2. #2
    Antlers170 is offline New Member
    Join Date
    Sep 2012
    Posts
    6

    Default

    Hi I'm not a doc but I'm going thru it now I was taking that or little more aday of loracets and I'm cold turkey right now 4 days in its gonna suck but needed prepare for the bathroom a lot but you will be ok don't no about the Val good luck

  3. #3
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by Goingto View Post
    i have been taking 10 laratab 10's a day for about 6 months. I have been taking 6 to 8 laratabs a day for 5 years. Can I go cold turkey. I have only took 6 today? Also I have some Valium I can take to help with the withdraws. But is Valium a opie also?


    I would follow the protocol of the Thomas Recipe. I'll post a link at the end of my reply. Valium is not an opiate, it's a benzo, and it's actually called for in the Thomas Recipe for a short time. Let's get you off the opiates and then deal with the valium. I don't suggest doing them both at once, you'll get confused whether your symptoms are coming from the opiates or the benzos. Take one thing at a time. This is a recovery process, it's not an event. We aren't in a race, we want to make this as simple and as easy on you as we can. Check out the link below. Then I would personally add some good quality protein shakes high is protein along with some Hylands for restless legs if you need them. It's fine to use the Imodium AD. They should have it at any pharmacy. Do this now before you create a real monste for yourself. Here is the link. Keep us posted and you'll get lots of support here. In about a week you'll feel like a new person, at least compared to how you feel right now. Hope that helps. And of course the best medication of all for opiate w/d is exersize. You don't have to run five miles! lol Just push yourself some based on your current physical condition. I've seen people start at 2 minutes on a treadmill and build it up to doing miles. Swimming is great exercise too! There is no time like the present with the weekend to help get you through the worst of the detox. I will also tell you that your sleeping habits will be the last thing to be normal again. I generally tell people to just stay up the first night. Nothing is worse than laying bed watching a clock! It will feel like days. Just get a good movie or two and hang in there for a night or until you get tired enough that you fall asleep. But this is the process I would tell you to use if you were someone in my own family. Get past about four to five days and things will start changing big time for you. God bless.

    http://www.drugs.com/forum/featured-...wal-35169.html
    Last edited by Robert_325; 09-07-2012 at 06:47 AM.
    winged eagle likes this.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22